MAUDE Adverse Event Report: D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV DISPOSABLE PNEUMATIC VITRECTOME

D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV DISPOSABLE PNEUMATIC VITRECTOME
Catalog Number 6267.NMD09
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/03/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Air bubbles observed at cutter port may cause injury to the patient.Hence it is reportable.The possible risks are injury by microbial, viral or prion infection (patient harm).There is no information of any patient injury occurring due to this event.No sample was returned, therefore unable to confirm this complaint.(b)(4).All available information has been provided.This complaint has now been closed.
 
Event or Problem Description
A report has been received of any incident that occurred in (b)(6).The following was reported: as discussed, during the vitrectomy demo during surgery, the cutter had bubbles popping out from the cutter port.All information has been disclosed.

Brand Name
DISPOSABLE PNEUMATIC VITRECTOME
Common Device Name
DISPOSABLE PNEUMATIC VITRECTOME
Manufacturer (Section D)
D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV
scheijdelveweg 2
zuidland, netherlands 3214 VN
NL  3214 VN
MDR Report Key7281243
Report Number1222074-2018-00030
Device Sequence Number956269
Product Code HQE
UDI-Device Identifier08717872008578
UDI-Public08717872008578
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K081877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 11/03/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number6267.NMD09
Device Lot Number2000357480
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2014
Initial Report FDA Received Date02/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1